# SDR DHL2005782558

- Difficulty date: March 18, 2005
- Submitted: April 5, 2005
- Operation: Air carrier
- Aircraft: N782DH
- Make and model: Boeing 727227
- Aircraft serial: 21998
- Aircraft time: 59,330 hours, 33,035 cycles
- System (JASC): 2760 · Drag Control System
- Part: Hinge
- Condition: Cracked
- Location: Nr 3 Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/WING T/E SURFACE CRACKED AT NR 3 SPOILER HINGE CUTOUT (3RD).  REMOVED NR 3 SPOILER TO FACILITATE S/M WORK IAW 7727-61-0 STOP DRILL CRACK IAW B727 SRM 51-10-1.  FABRICATED DOUBLER USING7075 T6 .071 PO NR 9001737 DIM 6 1/4" BY 4" IAW B727 SRM 57-30-04 FIG 10.  TREATED AND PRIMED PART IAW B727 SRM 51-10-2.  INSTALLED DOUBLER IAW B727 SRM 57-30-04 FIG 10.
